Holle Posted July 16, 2009 Share Posted July 16, 2009 hello. ok.....here is my issue. i want to know how many of you have this same problem. i see my pdoc this coming wednesday and i am thinking of telling him i want off effexor despite the scary side effects. for as long as i have been on effexor, i have not had a satisfying orgasm. this is despite my libido or how good the build up may be. i get to the point of orgasm and it either never comes or it is a total let down....a big eh. and right now, i am going through a lot of crap in my life, a lot of stress, and i want a spectacular orgasm! i don't want to strain and kill myself for barely nothing. i need the release! the reason i am blaming effexor for this is because i know two other people (one man, one woman) who also shares the same problem and who take effexor. i know we are only three people, but we are all people who were VERY sexually healthy and active and rather libidinousness. as soon as we go on effexor, our sexual sensitivity goes numb. so, i want to know, how many others have noticed this problem? i want to be able to go to my pdoc and point out that more than three people are expereinceing this. and, for those wondering, i don't know how well effexor is helping my mood. i still have a lot of depression symptoms despite taking 225mg. i could easily be on something else that may help better. and i also want to point out that my orgasms were fine before taking effexor....regardless of the drug or my level of depression. thanks guys. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.